Open Access
2013 Berinde-Type Generalized Contractions on Partial Metric Spaces
Hassen Aydi, Sana Hadj Amor, Erdal Karapınar
Abstr. Appl. Anal. 2013(SI60): 1-10 (2013). DOI: 10.1155/2013/312479


We consider generalized Berinde-type contractions in the context of partial metric spaces. Such contractions are also known as generalized almost contractions in the literature. In this paper, we extend, generalize, and enrich the results in this direction. Some examples are presented to illustrate our results.


Download Citation

Hassen Aydi. Sana Hadj Amor. Erdal Karapınar. "Berinde-Type Generalized Contractions on Partial Metric Spaces." Abstr. Appl. Anal. 2013 (SI60) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1266.54083
MathSciNet: MR3034915
Digital Object Identifier: 10.1155/2013/312479

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI60 • 2013
Back to Top